# SDR ACE060507

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 49,054 hours, 42,501 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Diaphragm
- Condition: Ruptured
- Location: Fuel Pump
- Part time: 1,165 hours
- Component: Fuel Pump, Cranexxxxxxx
- Component part number: 1333890311
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL DRIPPING FROM NR 1 ENGINE, GANG DRAIN.  REPLACED NR 1 LOW PSI FUEL PUMP.  DISASSEMBLY OF PUMP REVEALED A RUPTURED DIAPHRAGM, PN RA5326 WITH 1165 TSI.
